| Model Number |
CNW0T3 |
| Medical Device Problem Code |
Scratched Material (3020)
| Health Effect - Clinical Code |
Insufficient Information (4580)
| Date of Event |
07/22/2023
Type of Reportable Event
Malfunction
Event or Problem Description
A healthcare professional reported that, after intraocular lens implantation surgery, the center part of the lens was found scratched.It was unknown if the scratch was at the time of setting.When the lens was advanced with the plunger, it seemed like the edge part of the lens was advanced and there was no problem.The surgery was completed after replacing the lens with another lens in the same procedure.Additional information was requested, but no further information is available.
Additional Manufacturer Narrative
A sample device was returned for analysis.Complaint history and product history records were reviewed and documentation indicated the product met release criteria.Root cause has not been identified.The manufacturer internal reference (b)(4).
Additional Manufacturer Narrative
Intraocular lens (iol) returned adhered to surgical fabric.Solution is dried on both surfaces of the optic and haptics.Both haptics have fibers adhered.The optic is torn/split-cut dividing the iol in two and scratched/marked-rejectable.Photo shows iol implantation.Lens preparation for the implantation is not provided in the video.Lens appears to be in acceptable position for advancement.When the lens is implanted and has unfolded, a large, deep mark/ line is visible over the iol optic.The product investigation could not identify the root cause for the reported complaint "center part of lens found scratched".Video on lens preparation for the implantation and lens loading into the cartridge was not provided.No issues were observed during the implantation.A deep scratch/ mark was observed on over the iol optic post implantation.All iols are 100% cosmetically inspected as per approved manufacturing procedures and the observed lens damage would not meet our current release criteria.Based on these investigation findings, we are unable to verify if the iol contributed to the event.Based on the results from the product history record, the products met release criteria.The manufacturer internal reference number is: (b)(4).